# SDR CALA2023032700898

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737*
- Aircraft serial: 28766
- Aircraft time: 77,491 hours, 27,915 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: NA
- Condition: Corroded
- Location: Sta947.5/Lbl25
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT WET AREA FLOOR BEAM STA 947.5 AND LBL 25 HAS EVIDENCE OF CORROSION REF AAR N/R 975299 ACCOMPLISHED FLOOR BEAM UPPER CHORD REPAIR AT STA 947.5 RBL 2 TO LBL 60 REF USED B737 SRM 53-70-51-2R-5 FIG 206 DETAIL A WORK ACCOMPLISHED BY V899763
